# SDR ASAA2022123001306

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,974 hours, 15,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL AND RESETS WHEN MASTER CAUTION PUSHED. FOLLOWED ASA QRH AND BOTH PACK LIGHTS ARE EXTINGUISHED. GROUNDED - YES. #1 PACK TEMP CONTROL BITE LOGGED RAM AIR DOOR ACT, FAULT RESETS. ACCOMPLISHED BITE TEST FOUR MORE TIMES, NO FAULTS LOGGED. NO HISTORY. REF B737-800 FIM 21-62 TASK 801.
